# SDR SWAA2016080254454

- Difficulty date: June 1, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 67,788 hours, 54,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL OUTER CHORD CRACKED AT BS 291.5, BETWEEN STR 10R TO STR 11R.  R & R INTERCOSTAL IAW ER AND EA.
